Menu

Depressingly fugly by acne marks

0

Hi everyone .. Happy to see everyone helping each other for acne related problems.

I really needed bit of reviews.

I had severe acne which was controlled by isotroin, but I was left with marks. Derma recommended me for POSTAC cream which aggravated my a marks into totally damaged red macules about 3.4 cm. As I m very senisitive to retinoid creams I stopped using it.

Presently I just use dermadew calamine. The marks have reduced in size but I still have 5 macules like pitting scar for 2.1cm. I just started using hexilak gel.is that gel gona cause any side effects .is it useful for sensitive skin. will I recover from red marks and black marks ??

Is there any product which can be used .. pl help as m tired of looking ugly

 

 

5 Answers

0

Hiya Trishnika, true, this situation with the marks worsening is something serious. Isotretinoin leaves the skin very vulnerable to damage, so it is usually not advised to use strong treatments until after 6 months of stopping it.

Postac was discussed in this thread and it was mentioned that it has phenytoin. Phenytoin is a double edged sword in that while it can improve scars, it can also induce acne. So if you saw new eruptions along with the other side effects, this was the reason.

Hexilak may help, but in all honesty, you will need to meet a dermatologist in person so they can take a good look and suggest appropriate treatment. That really will be the fastest you can go. A good dermatologist can get your skin back on the right track faster, in this case.

Also, I’m not sure if Caladew is non-comedogenic, however, if you are not seeing new pimples with it and it’s working to reduce redness (that’s probably all it will do max.), then stick with it.

Girl, keep your chin up and face this adversity. It is not fair that you have to go through this, but many many of us here understand what you are going through. When you do see a doc, do post how it went.

 

AM
3,051
0

Hi ,

Thanx a lot for the reply.

I myself being a final year med student ,sick of red marks. Hexilax has for a week has good effect.

 

I wud be really pleased if anyone can pl suggest me a really good Derma in CHENNAI. I hve visited most of . them. All they did is made it worse.

Hoping for a reply soon and thanx a lot for the previous reply

0

Trishnika, it’s great you’re seeing a difference with Hexilax. For derm recommendations in Chennai, simply post a new question with a title “Good dermatologist in Chennai?” or similar. That will attract replies better than a one-liner snuck in this question titled acne marks. ๐Ÿ™‚

AM
3,051
0

Thanx for that ๐Ÿ™‚

0

Hi trishnika

U hav used hexilak for dark marks or for pitted scars??

Your Answer

Category: Tags: asked January 25

ย 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"